# SDR ASAA2022110540645

- Difficulty date: November 5, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 2,306 hours, 661 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Faulted
- Location: Lt Pitot Head
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ELEVATOR PITOT CAUTION LIGHT AND ILLUMINATED AFTER #1 ENGINE WAS STARTED.  GROUNDED - YES. IAW B737-9 AMM 27-31-94 LEFT ELEVATOR PITOT PROBE REMOVED/REPLACED. SYSTEM LEAKED CHECKED OK IAW AMM 27-31-17 AND HEATER TESTED OK IAW AMM 30-31-00.
